My right nostril is stuffed up most of the time (the right one has more discharge, gets cleaned easily and feels great). Also, the right side of my nose looks larger (I blame the swelling for that) and I ocassionally get little spots of blood on the q-tip. The nose is very tender still. I have bumped it lots of times since surgery...it doesn't hurt but feels weird if I make facial expressions and I still can't clean the skin prooperly.
3 months post op, still congested and assymetry, is it normal?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Swelling after rhinoplasty
While it may take one year, occasionally longer, to pronounce the result as final, the appearance of your nose after 3 months is very close to what it will look like after a year. If there was trauma (you mentioned you hit your nose), that may cause additional swelling and could possibly be the cause of the swelling and tenderness. The blood on the q-tip is most likely de to dryness and irritation of the lining at the tip of the nose. A follow-up with your surgeon will help him/her determine what the underlying causes are.
Yes, that is normal
Yes it is normal as you are only 3 months post-surgery. Be patient and be sure to discuss your concerns with your surgeon.
Concerns after rhinoplasty
3 months after rhinoplasty your nose should be close to your final result. There is often some mild swelling on the outside and inside for up to a year, but 80-90% of the healing is complete in the first 3 months. If there is any concern, you should return to see the surgeon who performed the procedure to discuss the specific details of your surgery.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.